Buzano's inequality holds for any projection

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Buzano's inequality holds for any projection. Bulletin of the Australian Mathematical Society, 93 (3). 504 - 510. ISSN 0004-9727

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/32805
DOI https://doi.org/10.1017/S0004972715001525
Official URL http://dx.doi.org/10.1017/S0004972715001525
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inner product space; numerical radius; Schwarz inequality; bounded linear operator
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login